# SDR KBM2003F00013

- Difficulty date: July 10, 2003
- Submitted: September 30, 2003
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- Engine: Tmeca ARRIEL1D1
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 0400048
- Condition: Stopped
- Location: Air Conditioner
- Part time: 2,390 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

A/C STOPPED BLOWING COLD AIR.  REMOVED SQUIRREL CAGE AND REPLACED WITH SERVICEABLE UNIT.(K)
